# SDR AALA20071854

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT ROW 31H OVERHEAD INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 31H OVERHEAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
